# SDR ASAA2019112621422

- Difficulty date: November 22, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 27,974 hours, 8,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8559
- Condition: Inoperative
- Location: Rt Ram Air Inlet
- Part time: 61,030 hours, 28,674 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT RIGHT PACK LIGHT ILLUMINATED AND WAS RESET WITH MASTER CAUTION RESET BUTTON. PACKS OPERATE NORMALLY. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE TEST VERIFIED # 2 CONTROLLER SHOWED RAM AIR ACTUATOR FAULT. REMOVED AND REPLACED RIGHT PACK RAM AIR ACTUATOR REF B737-900 AMM 21-51-21-000-801 AND AMM 21-51-21-400-801. GROUND VERIFICATION CK GOOD. REACCOMPLISHED BITE CK NO FAULTS NOTED REF B737-900 FIM 21-62 TASK 801. THIS CLEARS MEL 21-32B.
